Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The extension of interiority, with some applications


Authors: C. J. Titus and G. S. Young
Journal: Trans. Amer. Math. Soc. 103 (1962), 329-340
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1962-0137103-6
MathSciNet review: 0137103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. 73 (1952), 211-222. MR 0050269 (14:305a)
  • [2] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, Atti del Convegno internazionale a sulle Equazioni alle derivate parziali, Trieste, 1954, Edizioni Cremonese, Rome, 1955. MR 0076981 (17:974d)
  • [3] R. H. Bing, Upper semicontinuous decompositions of $ {E^3}$, Ann. of Math. 65 (1957), 363-374. MR 0092960 (19:1187f)
  • [4] P. T. Church and E. Hemmingsen, Light open maps on n-manifolds, Duke Math. J. 27 (1960), 527-536. MR 0116315 (22:7110)
  • [5] J. Hadamard, Lectures on Cauchy's problem in linear partial differential equations, Dover, New York, 1952.
  • [6] E. Hille, Analytic function theory, Vol. 1, Ginn and Co., Boston, Mass., 1959. MR 0107692 (21:6415)
  • [7] J. G. Hocking and G. S. Young, Topology, Addison-Wesley, Reading, Mass., 1961. MR 0125557 (23:A2857)
  • [8] C. J. Titus, Sufficient conditions that a mapping be open, Proc. Amer. Math. Soc. 10 (1959), 970-973. MR 0110088 (22:971)
  • [9] C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Math. J. 1 (1952), 69-72. MR 0050016 (14:262d)
  • [10] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ. Vol. 28, Amer. Math. Soc., New York, 1942. MR 0007095 (4:86b)
  • [11] -, Topological analysis, Princeton Univ. Press, Princeton, N. J., 1958.
  • [12] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. vol. 32, Amer. Math. Soc., New York, 1949. MR 0029491 (10:614c)
  • [13] -, Monotone mappings of manifolds, Pacific J. Math. 7 (1957), 1519-1528. MR 0092966 (19:1188e)
  • [14] -, Monotone mappings of manifolds. II, Michigan Math. J. 5 (1958), 19-23. MR 0097798 (20:4265)
  • [15] G. S. Young, A generalization of Liouville's theorem to higher dimensions, Math. Scand. 6 (1958), 289-292. MR 0103954 (21:2716)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0137103-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society